# SDR SWAA092723

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 71,117 hours, 49,157 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND STRINGER CORRODED BETWEEN BS 815 TO BS 840, STR 26R.  REMOVED AND REPLACED STRINGER PER SRM.
